# SDR ASAA2022100640181

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 29,860 hours, 9,337 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC 2 BLANKED AND RESTARTED DURING THE ARRIVAL. NO FURTHER ISSUES. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 807. OPS TEST NORMAL.
